# SDR USAA920081357

- Difficulty date: July 10, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 65,903 hours, 45,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Failed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 540 - FWD F/A EMERG FLASHLIGHT INOP.  MX REPLACED FLASHLIGHT.  OPERATIONAL CHECK WAS GOOD.  (B)
